# SDR A6WA2018121746236

- Difficulty date: December 12, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R3103742
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS461.00 R/H FAIRING ATTACH BRACKET CRACKED.     REPLACED BRACKET IAW CRJ200 SRM 51-42-06,
